Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2008, Article ID 190836, 14 pages
http://dx.doi.org/10.1155/2008/190836
Research Article

A Markov Chain Approach to Randomly Grown Graphs

Bioinformatics Research Center, University of Aarhus, Høegh-Guldbergs Gade 10, Building 1090, Århus C 8000, Denmark

Received 29 June 2007; Accepted 3 January 2008

Academic Editor: Rahul Roy

Copyright © 2008 Michael Knudsen and Carsten Wiuf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Knudsen and Carsten Wiuf, “A Markov Chain Approach to Randomly Grown Graphs,” Journal of Applied Mathematics, vol. 2008, Article ID 190836, 14 pages, 2008. https://doi.org/10.1155/2008/190836.